Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 26 found articles
 
 
  On the Gap Functions of Prevariational Inequalities
 
 
Title: On the Gap Functions of Prevariational Inequalities
Author: Yang, X.Q.
Appeared in: Journal of optimization theory and applications
Paging: Volume 116 (2003) nr. 2 pages 437-452
Year: 2003
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands